Skip to content Skip to navigation

Gevrey Regularity of Attractor for Ginzburg-Landau Equation

Volume 9, Number 1 (2010), 68 - 75

Gevrey Regularity of Attractor for Ginzburg-Landau Equation

Price: $20.00

Abstract

In this paper, by an appropriate decomposition of the evolution operator into decreasing and compact components, we prove the Gevrey regularity of global attractor for Ginzburg-Landau equation. This result means that elements of the attractor are real analytic functions in spatial variables.